No Cover Image

Journal article 1023 views

A family of multi-point flux approximation schemes for general element types in two and three dimensions with convergence performance

M. Pal, M.G. Edwards, Michael G. Edwards

International Journal for Numerical Methods in Fluids, Volume: 69, Issue: 11, Pages: 1797 - 1817

Swansea University Author: Michael G. Edwards

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1002/fld.2665

Published in: International Journal for Numerical Methods in Fluids
ISSN: 02712091
Published: 2012
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 11
Start Page: 1797
End Page: 1817